# SDR R61A2021052500445

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 9,937 hours, 6,585 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 1615
- Condition: Faulted
- Location: Parking Brake
- Part time: 12,270 hours, 8,026 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED ON EICAS IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. BRAKE FAULT MESSAGE AFTER LANDING. R&R LH AND RH HYDRAULIC FUSE IAW AMM 32-44-07. R&R LH AND RH PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09. R&R EMERGENCY PARKING BRAKE VALVE IAW AMM 32-44-01. OPS CHECK GOOD.
